# SDR ZZDA2011522

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT CEILING CABIN FLOOR WEB, STA 200, BL 0, CORROSION.  ACCOMPLISHED CABIN FLOOR WEB DOUBLER REPAIR PER B717 SRM 51-10-04, 53-00-00 AND 51-70-10.
